# SDR AWXA9700069

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EXTERIOR EMERGENCY LIGHT INOPERATOVE AT LEFT OVERWING HATCH AND WING ROOT AREA.  REMOVED AND REPLACED LEFT AFT BAGGAGE PIT POSITION BATTERY PACK.  OPS CHECK GOOD.  STC - SA3432NM.
